# SDR 2002UALA01387

- Difficulty date: September 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727A, STRINGER 16R, STRINGER CLIP CRACK FASTENER.  MAJOR REPAIR ACCOMPLISHED.  STRINGER CLIP REPLACEMENT.
